Hail, Lee
- When
- April 6, 10:20 AM CST to 10:25 AM CST
- Where
- Lee County, Moro
- Measured
- 1.75 in hail
- Property damage
- $750
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.767, -91.000
10 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 6, 8:45 AM CST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 945 AM CDT SUN APR 6 2003 A WARM FRONT OVER CNTRL MS WILL CONT TO MOVE NWD TDY. THE BOUNDARY WILL REACH NRN MS AROUND MIDDAY AND TO THE TN/MS BORDER AROUND 00Z. A SFC LOW WILL TRACK ALONG THE BOUNDARY LATE TNT. ELEVATED TSTMS ARE ALREADY OCCURRING WITH THE MAIN THREAT THIS MORNING BEING LARGE HAIL. AS THE BOUNDARY MOVES NWD LATER TDY...SFC INSTABILITY WILL INCREASE AND THE RISK OF STORMS CONTAINING DAMAGING WINDS AND POSSIBLE TORNADOES WILL EXIST THIS AFTERNOON AND EVENING...ESPECIALLY IN THE SRN 2/3RDS OF THE CWA. WILL CONTINUE TO MONITOR THE SITUATION AND UPDATE FCSTS AND OUTLOOK PRODUCTS AS NEEDED THROUGHOUT THE DAY. .MEG...NONE. SWC
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-071000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 732 AM CDT SUN APR 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS NORTH MISSISSIPPI...AND PORTIONS OF EAST ARKANSAS AND WEST TENNESSEE...GENERALLY SOUTH OF A LINE FROM MARKED TREE ARKANSAS...TO JACKSON TENNESSEE...TO SAVANNAH TENNESSEE. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE MID-SOUTH TODAY AND TONIGHT...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE COLD FRONT THAT MOVED THROUGH THE AREA FRIDAY NIGHT WILL RETURN NORTHWARD TODAY AS A WARM FRONT. A STRONG AREA OF LOW PRESSURE WILL MOVE ALONG THE FRONT...AND APPROACH THE MID-SOUTH THIS EVENING. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS...AND CONTINUE INTO TONIGHT. THERE WILL BE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. THE GREATEST THREAT OF SEVERE WEATHER APPEARS TO BE AFTER 3 PM THIS AFTERNOON...BUT SEVERE STORMS CANNOT BE RULED OUT PRIOR TO THAT TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
The Little Rock radar (KLZK), 115 km away, was scanning. The volume nearest the first event began at 16:19 UTC.
10 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5350679, 5350680, 5350682, 5350683, 5350684, 5350685, 5350686, 5350779, 5350778, 5350681.